IIUM Repository

Multiset controlled grammars

Ashaari, Salbiah and Turaev, Sherzod and Mohd Tamrin, Mohd Izzuddin and Okhunov, Abdurahim and Zhukabayeva, Tamara (2017) Multiset controlled grammars. Journal of Theoretical and Applied Information Technology, 95 (22). pp. 6089-6098. ISSN 1992-8645 E-ISSN 1817-3195

Download (298kB) | Preview
PDF (scopus)
Download (218kB) | Preview


This study focusses on defining a new variant of regulated grammars called multiset controlled grammars as well as investigating their computational power. In general, a multiset controlled grammar is a grammar equipped with an arithmetic expression over multisets terminals where to every production in the grammar a multiset is assigned, which represents the number of the occurrences of terminals on the right-hand side of the production. Then a derivation in the grammar is said to be successful if only if its multiset value satisfies a certain relational condition. In the study, we have found that control by multisets is powerful tool and yet a simple method in regulation of generative processes in grammars. We have shown that multiset controlled grammars are at least as powerful as additive valence grammars, and they are at most powerful as matrix grammars.

Item Type: Article (Journal)
Additional Information: 6846/59908
Uncontrolled Keywords: Multisets, Context-free Grammars, Regulated Grammars, Generative Capacity
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering
Kulliyyah of Information and Communication Technology
Kulliyyah of Information and Communication Technology
Depositing User: Dr. Sherzod Turaev
Date Deposited: 08 Dec 2017 15:30
Last Modified: 17 Jan 2018 11:27
URI: http://irep.iium.edu.my/id/eprint/59908

Actions (login required)

View Item View Item


Downloads per month over past year